Ueber lineare Differentialgleichungen


Mathematische Annalen (1877)

  • Volume: 12, page 167-179
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Ueber lineare Differentialgleichungen." Mathematische Annalen 12 (1877): 167-179. <http://eudml.org/doc/156774>.

author = {Klein},
journal = {Mathematische Annalen},
pages = {167-179},
title = {Ueber lineare Differentialgleichungen},
url = {http://eudml.org/doc/156774},
volume = {12},
year = {1877},

AU - Klein
TI - Ueber lineare Differentialgleichungen
JO - Mathematische Annalen
PY - 1877
VL - 12
SP - 167
EP - 179
UR - http://eudml.org/doc/156774
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.